Alert archive / California / Wind Advisories in 2011

Wind Advisory 50, NWS Los Angeles, CA

May 22, 2011

NWS Los Angeles, CA issued this wind advisory at May 22, 2011, 2:13 PM PDT. It took effect at May 23, 2011, 9:00 AM PDT. It was in force for 92 min.

The area

The counties it named.

The facts

Issued
May 22, 2011, 2:13 PM PDT (21:13 UTC)
In effect from
May 23, 2011, 9:00 AM PDT
Expired
May 23, 2011, 10:32 AM PDT
In force
92 min
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WWUS76 KLOX 222113
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
213 PM PDT SUN MAY 22 2011

...GUSTY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY LATER TODAY
AND TONIGHT AND ACROSS THE ANTELOPE VALLEY...

.GUSTY NORTHERLY WINDS ARE EXPECTED TO DEVELOP BELOW PASSES AND
CANYONS OF THE SANTA YNEZ RANGE LATER THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. IN THE ANTELOPE VALLEY...WINDS WILL BE JUST
BELOW ADVISORY LEVELS TODAY...WITH STRONGER WINDS EXPECTED ON MONDAY.

CAZ059-230515-
/O.NEW.KLOX.WI.Y.0050.110523T1600Z-110524T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
213 PM PDT SUN MAY 22 2011

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY. 

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH
  TODAY WILL INCREASE TO 20 TO 30 MPH WITH 40 MPH MONDAY.

* IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN
  ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING
  DUST AND SAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ039-052-230515-
/O.CON.KLOX.WI.Y.0049.110522T2300Z-110523T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
213 PM PDT SUN MAY 22 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST 
  BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING 
  HIGHWAY 101 BETWEEN EL CAPITAN BEACH AND GAVIOTA...AND HIGHWAY 
  154 THROUGH THE SAN MARCOS PASS. 

* IMPACTS...GUSTY CROSS WINDS COULD RESULT IN TEMPORARY LOSS OF 
  VEHICLE CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WOFFORD
3 follow-up statements
357 
WWUS76 KLOX 230455
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
955 PM PDT SUN MAY 22 2011

...GUSTY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THE ANTELOPE
VALLEY...

.GUSTY NORTHERLY WINDS WILL CONTINUE BELOW PASSES AND CANYONS OF
THE SANTA YNEZ RANGE THIS EVENING. IN THE ANTELOPE VALLEY...WINDS
WILL BE JUST BELOW ADVISORY LEVELS OVERNIGHT...WITH STRONGER WINDS
EXPECTED ON MONDAY.

CAZ039-052-231000-
/O.CON.KLOX.WI.Y.0049.000000T0000Z-110523T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
955 PM PDT SUN MAY 22 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY...

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS TO 40 MPH. STRONGEST BELOW
  PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING HIGHWAY
  101 BETWEEN EL CAPITAN BEACH AND GAVIOTA.

* IMPACTS...GUSTY CROSS WINDS COULD RESULT IN TEMPORARY LOSS OF 
  VEHICLE CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ059-231300-
/O.CON.KLOX.WI.Y.0050.110523T1600Z-110524T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
955 PM PDT SUN MAY 22 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT MONDAY...

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH 
  TODAY WILL INCREASE TO 20 TO 30 MPH WITH 40 MPH MONDAY. 

* IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN 
  ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING 
  DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ASR
509 
WWUS76 KLOX 230957
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
257 AM PDT MON MAY 23 2011

...GUSTY WINDS ACROSS SOUTHERN SANTA BARBARA COUNTY AND THE
ANTELOPE VALLEY...

.THE LATEST SURFACE OBSERVATIONS INDICATED THE WINDS ACROSS THE
SANTA YNEZ RANGE HAD DIMINISHED. THEREFORE...THE WIND ADVISORY FOR
SOUTHERN SANTA BARBARA COUNTY WILL BE ALLOWED TO EXPIRE. HOWEVER...
ANOTHER ROUND OF GUSTY NORTHERLY WINDS ARE EXPECTED MONDAY
EVENING...AND WIND ADVISORIES MAY NEED TO BE REISSUED. 

ACROSS THE ANTELOPE VALLEY...WESTERLY WINDS ARE EXPECTED TO
INCREASE THIS MORNING...AND PEAK IN STRENGTH THIS AFTERNOON AND
EVENING. 

CAZ039-052-231100-
/O.EXP.KLOX.WI.Y.0049.000000T0000Z-110523T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
257 AM PDT MON MAY 23 2011

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

THE LATEST SURFACE OBSERVATIONS INDICATED THE WINDS ACROSS THE
SANTA YNEZ RANGE HAD DIMINISHED. THEREFORE...THE WIND ADVISORY FOR
SOUTHERN SANTA BARBARA COUNTY WILL BE ALLOWED TO EXPIRE. HOWEVER...
ANOTHER ROUND OF GUSTY NORTHERLY WINDS ARE EXPECTED MONDAY
EVENING...AND WIND ADVISORIES MAY NEED TO BE REISSUED.

$$

CAZ059-231800-
/O.CON.KLOX.WI.Y.0050.110523T1600Z-110524T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
257 AM PDT MON MAY 23 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

* WINDS...WEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL
  INCREASE TO 20 TO 30 MPH WITH 45 MPH BY THIS AFTERNOON...AND
  REMAIN GUSTY THROUGH THIS EVENING.

* IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN 
  ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING 
  DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RAT
408 
WWUS76 KLOX 231732
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1032 AM PDT MON MAY 23 2011

...GUSTY WINDS FOR THE CENTRAL COAST AND THE ANTELOPE VALLEY
THROUGH THE EVENING...

.GUSTY ONSHORE WINDS WILL GENERATE WINDY CONDITIONS FOR THE
CENTRAL COAST AND THE ANTELOPE VALLEY TODAY. WINDS WILL SUBSIDE
AFTER SUNSET. 

CAZ059-240245-
/O.CAN.KLOX.WI.Y.0050.000000T0000Z-110524T0400Z/
/O.NEW.KLOX.WI.Y.0051.110523T1800Z-110524T0400Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1032 AM PDT MON MAY 23 2011

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE
  EXPECTED THROUGH THE EVENING. 

* IMPACTS...GUSTY WINDS MAY LEAD TO LOSS OF VEHICLE CONTROL. IN 
  ADDITION...VISIBILITIES MAY BE BRIEFLY LOWERED DUE TO BLOWING 
  DUST AND SAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ034-035-240245-
/O.NEW.KLOX.WI.Y.0051.110523T1800Z-110524T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH...
MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC...
VANDENBERG
1032 AM PDT MON MAY 23 2011

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 40
  MPH WILL CONTINUE THROUGH THE EVENING. 

* IMPACTS...GUSTY WINDS WILL CREATE HAZARDOUS CROSS WINDS FOR
  TRAVELERS AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BOLDT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 22, 2:00 PM PDT, 13 minutes earlier.

Area forecast discussion, May 22, 2:00 PM PDT, 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
200 PM PDT SUN MAY 22 2011

.SYNOPSIS...
COOL CONDITIONS WILL CONTINUE THROUGH MONDAY WITH ONLY PARTIAL
AFTERNOON CLEARING. TEMPERATURES WILL WARM UP TUESDAY INTO WEDNESDAY
AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE REGION. ANOTHER TROUGH
WILL DEVELOP TO THE NORTH OF THE AREA THURSDAY THROUGH NEXT WEEKEND
FOR SOME COOLING AND AN INCREASE IN NIGHT AND MORNING LOW CLOUDS AND
FOG.

&&

.SHORT TERM (TODAY-WED)...DEEPENING MARINE LYR, EDDY CIRCULATION,
AND STRONG ONSHORE FLOW RESULTING IN A REVERSE CLEARING SCENARIO
TODAY SOUTH OF PT CONCEPTION. STILL EXPECTING BETTER CLEARING IN THE
VALLEYS BY EVENING BUT IT'S BEEN SLOW GOING. FURTHER ML DEEPENING
EXPECTED TONIGHT AS ANOTHER SHORT WAVE MOVES THROUGH THE TROF. DID
GET A LITTLE DRIZZLE THIS MORNING AND PROBABLY MORE OF THE SAME
MONDAY. SIMILAR CLEARING TREND AS WELL WITH HIGHS AGAIN MAINLY IN
THE 60S AT LOWER ELEVATIONS. CLOUDS ALSO EXPECTED TO FILL IN MUCH OF
THE AREA NORTH OF PT CONCEPTION AS WELL, PUSHING WELL INTO THE SLO
COUNTY INTERIOR.

INCREASING NORTHWEST FLOW IS EXPECTED TO BRING LOW END ADVISORY
LEVEL WINDS TO THE SANTA YNEZ RANGE AND ASSOCIATED PASSES AND
CANYONS THIS EVENING AND POSSIBLY AT LEAST ONE MORE EVENING.
ANTELOPE VALLEY WINDS ARE PUSHING THE ENVELOPE FOR ADVISORY TODAY
BUT WILL HOLD OFF. HOWEVER, CONDITIONS FAVORABLE FOR MORE WIDESPREAD
ADVISORY LEVEL WINDS ON MONDAY AND AN ADVISORY WILL BE ISSUED FOR
THEN.

THE TROF WILL PUSH EAST LATE MONDAY WITH WARMER WEATHER TUESDAY AND
WEDNESDAY. HIGH PRESSURE BUILDING IN ALOFT WILL SHRINK THE MARINE
LYR AND ALLOW FOR BETTER AND EARLIER CLEARING EACH DAY. STILL A
PRETTY DECENT ONSHORE FLOW AT THE SURFACE AND NORTHWEST FLOW ALOFT
SO REMAINING RELATIVELY COOL AT THE COAST, AND BREEZY IN THE DESERTS
AS WELL AS THE SANTA YNEZ RANGE AND I5 CORRIDOR AREAS. PROBABLY NOT
ADVISORY LEVEL BEYOND MONDAY BUT STILL BREEZY. HIGHS SHOULD WARM UP
A GOOD 5-10 DEGREES TUESDAY, MAINLY INLAND. ON WEDNESDAY, THE GFS
AND ECMWF SHOW A DYING FRONT APPROACHING THE CENTRAL COAST. AT THIS
TIME THE ONLY IMPACT LOCALLY IS EXPECTED TO BE SOME COOLING ACROSS
NORTHERN SLO COUNTY, OTHERWISE, MOST OTHER AREAS, ESPECIALLY INLAND
AREAS, WILL SEE ANOTHER 4-8 DEGREES OF WARMING FROM TUESDAY'S
LEVELS.

.LONG TERM (THU-SUN)...THE WEAK SYSTEM LATE WEDNESDAY WILL PASS EAST
OF THE AREA WED NIGHT WITH HEIGHTS AND THICKNESSES REBOUNDING
THROUGH FRIDAY. AS A RESULT, THE WARMING TREND WILL CONTINUE THROUGH
THE END OF THE WORK WEEK WITH VALLEY HIGHS WELL INTO THE 80S BY
FRIDAY AND COASTAL AREAS EVEN WARMING UP INTO THE LOW TO MID 70S.
PROBABLY STILL SOME MARINE LYR CLOUDS ALONG THE IMMEDIATE COAST, BUT
OTHERWISE CLEAR THROUGH THE PERIOD.

THE 12Z ECMWF HAS MADE A SHARP DEPARTURE FROM ITS EARLIER SOLUTIONS
AND NOW FAVORS A MUCH COOLER SCENARIO FOR NEXT WEEKEND. OUR
FORECASTS WERE ALREADY LEANING TOWARDS THE COOLER GFS, BUT GIVEN
THIS LATEST DEVELOPMENT WITH THE EC CONFIDENCE IS HIGHER THAT NEXT
WEEKEND WILL BE MUCH COOLER. TEMPS HAVE BEEN ADJUSTED DOWNWARD EVEN
FURTHER, THOUGH STILL NOT QUITE TO THE GFS SOLUTION YET. ALSO EXPECT
MUCH BETTER MARINE LYR COVERAGE AND PUSHING WELL INTO THE VALLEYS
OVERNIGHT. ALTHOUGH EVEN THE STRONGER GFS IS PRETTY DRY WITH THIS
SYSTEM, GIVEN THE AMOUNT OF COOLING ALOFT THERE IS A GOOD CHANCE
THAT THERE WILL BE SIGNIFICANT MARINE LYR DEEPENING AND SOME NIGHT
AND MORNING DRIZZLE AS WELL. SO ONCE AGAIN THE COOL, GLOOMY WEATHER
WILL ARRIVE FOR THE WEEKEND. SEEMS TO BE A TREND LATELY.

&&

.AVIATION...22/1800Z.

BROAD UPPER LEVEL TROUGH OF LOW PRESSURE EXTENDING OVER THE EASTERN
PACIFIC AND WEST COAST WILL GRADUALLY SHIFT EAST. MODERATE WEST
NORTHWEST WINDS WILL BECOME STRONG WEST SOUTHWEST WINDS AFTER 23/04Z
WHILE LIGHT MID LEVEL NORTHWEST WINDS BECOME MODERATE WEST AFTER
23/07Z AND MODERATE NORTHWEST BY 23/22Z. MARINE LAYER WITH ISOLATED
DRIZZLE AND TOP WAS AROUND 3KFT THIS MORNING AND WILL DIFFER BY PLUS
1KFT AFTER 23/12Z. MODERATE ONSHORE PRESSURE GRADIENT THROUGH 23/03Z
AND AFTER 23/19Z...OTHERWISE A CATALINA EDDY WILL EXIST.

KLAX...CHANCE CIGS 025 THROUGH 23/17Z.

KBUR...CHANCE CIGS 015 THROUGH 22/19Z...THEN CHANCE CIGS 021 BETWEEN
22/19-22/12 AND AFTER 23/08Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...WOFFORD
AVIATION...30
SYNOPSIS...SWEET

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, May 22, 10:11 AM PDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1011 AM PDT SUN MAY 22 2011

CAZ034>041-044>046-051>054-059-087-088-547-548-231300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
1011 AM PDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

GUSTY NORTHWEST WINDS ARE EXPECTED THROUGH AND BELOW PASSES AND
CANYONS OF THE SANTA YNEZ RANGE IN SOUTHERN SANTA BARBARA COUNTY.
GALE FORCE WINDS ARE EXPECTED ACROSS THE OUTER COASTAL WATERS.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

GALE FORCE WINDS ARE EXPECTED ACROSS THE OUTER COASTAL COASTAL
WATERS THROUGH MONDAY NIGHT. GUSTY ADVISORY LEVEL WINDS ARE ALSO
POSSIBLE MONDAY AND MONDAY NIGHT IN SOUTHERN SANTA BARBARA
COUNTY...THE INTERSTATE 5 CORRIDOR...AND THE ANTELOPE VALLEY.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:26 AM PDTGale WarningLOX48 hr
May 22, 3:26 AM PDTSmall Craft AdvisoryLOX4 days
May 22, 9:56 AM PDTWind AdvisoryLOX17 hr

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.